MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 18MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 18MM; KNEE TIBIAL INSERT
Model Number 1517-10-618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient with attune revision implants in situ presented with bacterial infection approx 1 month post op.Dr washed out the infected knee, replaced the insert and has started antibiotic treatment.
 
Event or Problem Description
The affected side is the right knee.Previous fungal infection of primary tkr, revised in 2 stages to attune revision once fungal infection was cleared.Presented back for subsequent revision with bacterial infection.The original revision was of a wright medical knee, definitely not a depuy product, so no report was completed for the first revision for the primary product.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : dhr review: product code 151710618, work order (b)(4) was manufactured on 16-oct-2018.1 part of work order (b)(4) was scrapped for a224, spine dimensions, having no correlation to the failure mode.1 part of work order (b)(4) was scrapped for a923, condyle - spine side form and location, having no correlation to the failure mode.3 parts of work order (b)(4) were scrapped for a022, bore out of spec, having no correlation to the failure mode.5 parts were manufactured per specification and all raw materials met specification.There were no nc¿s or deviations associated with this lot.Sterile cert review: product code 151710618, work order (b)(4) of quantity 5, were sterilized on (b)(6) 2018 as per the sterilization certificate, the sterilization cycle met the validated parameters.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 6 18MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8883937
Report Number1818910-2019-100749
Device Sequence Number16620248
Product Code NJL
UDI-Device Identifier10603295056072
UDI-Public10603295056072
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-618
Device Catalogue Number151710618
Device Lot Number8927711
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/01/2019
01/20/2020
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date08/19/2019
01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;